Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Barra, Adriano; Dal Ferraro, Gino; Tantari, Daniele, Mean field spin glasses treated with PDE techniques, «THE EUROPEAN PHYSICAL JOURNAL. B, CONDENSED MATTER PHYSICS», 2013, 86, pp. 88 - 100 [Articolo in rivista]
-
CALAMAI, Alessandro; FRANCA, Matteo, Mel’nikov methods and homoclinic orbits in discontinuous systems, «JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS», 2013, 25, pp. 733 - 764 [Articolo in rivista]
-
FRANCA, Matteo, Bifurcation diagrams for singularly perturbed system: the multi-dimensional case, «ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS», 2013, 2013, pp. 1 - 36 [Articolo in rivista] Open Access
-
Franca, M., Positive solutions of semilinear elliptic equations: a dynamical approach, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2013, 26, pp. 505 - 554 [Articolo in rivista]
-
Biagioli R.; Jouhet F.; Nadeau P., Fully commutative elements and lattice walks, in: 25th International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2013, 2013, pp. 145 - 156 (atti di: 25th International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2013, Paris, fra, 2013) [Contributo in Atti di convegno]
-
Y. C. Ju; TOZZA, SILVIA; M. Breuss; A. Bruhn; A. Kleefeld, Generalised Perspective Shape from Shading with Oren-Nayar Reflectance, in: Proceedings of the British Machine Vision Conference, Tilo Burghardt, Dima Damen, Walterio Mayol-Cuevas, Majid Mirmehdi, 2013, pp. 42.1 - 42.11 (atti di: British Machine Vision Conference 2013, Bristol, 9-13 Settembre 2013) [Contributo in Atti di convegno]
-
R. Mecca; TOZZA, SILVIA, Shape reconstruction of symmetric surfaces using photometric stereo, in: Innovations for Shape Analysis, Berlin Heidelberg, Springer-Verlag Berlin Heidelberg, 2013, pp. 219 - 243 (MATHEMATICS AND VISUALIZATION) [Capitolo/Saggio in libro]
-
DE PALMA, GIACOMO; STROCCHI, Franco, A non-perturbative argument for the non-abelian Higgs mechanism, «ANNALS OF PHYSICS», 2013, 336, pp. 112 - 117 [Articolo in rivista]
-
Lanzani, L.; Stein, E. M., Cauchy-type integrals in several complex variables, «BULLETIN OF MATHEMATICAL SCIENCES», 2013, 3, pp. 241 - 285 [Articolo in rivista]
-
M.C.Nucci, Symmetries for thought, «MISKOLC MATHEMATICAL NOTES», 2013, 14, pp. 461 - 474 [Articolo in rivista]
-
M.C. Nucci; D. Levi, λ-symmetries and Jacobi last multiplier, «NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS», 2013, 14, pp. 1092 - 1101 [Articolo in rivista]
-
M.C. Nucci; P.G.L. Leach, Lie Groups and Quantum Mechanics, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2013, 406, pp. 219 - 228 [Articolo in rivista]
-
M.S. Hashemi; M.C. Nucci, Nonclassical symmetries for a class of reaction-diffusion equations: the method of heir-equations, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2013, 20, pp. 44 - 60 [Articolo in rivista]
-
M.C. Nucci, Quantizing preserving Noether symmetries, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2013, 20, pp. 451 - 463 [Articolo in rivista]
-
M.C. Nucci; P.G.L. Leach, Undefined Jacobi last multiplier? Complete symmetry group!, «JOURNAL OF ENGINEERING MATHEMATICS», 2013, 82, pp. 59 - 65 [Articolo in rivista]
-
M.S. Hashemi; M.C. Nucci; S. Abbasbandy, Group analysis of the modified generalized Vakhnenko equation, «COMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION», 2013, 18, pp. 867 - 877 [Articolo in rivista]
-
Loredana Lanzani, Higher order analogues of the exterior derivative complex, «BULLETIN OF INSTITUTE OF MATHEMATICS, ACADEMIA SINICA. NEW SERIES», 2013, 8, pp. 389 - 398 [Articolo in rivista]
-
Moretti, V; Pastorello, D, Generalized Complex Spherical Harmonics, Frame Functions, and Gleason Theorem, «ANNALES HENRI POINCARE'», 2013, 14, pp. 1435 - 1443 [Articolo in rivista]
-
Bakalov B.; D'Andrea A.; Kac V.G., Irreducible modules over finite simple Lie pseudoalgebras II. Primitive pseudoalgebras of type K, «ADVANCES IN MATHEMATICS», 2013, 232, pp. 188 - 237 [Articolo in rivista]
-
Aragona R.; D'Andrea A., Hecke-Kiselman monoids of small cardinality, «SEMIGROUP FORUM», 2013, 86, pp. 32 - 40 [Articolo in rivista]